Show simple item record

dc.contributor.authorYu, Yun
Degnan, James H.
Nakhleh, Luay
dc.date.accessioned 2012-10-23T15:25:30Z
dc.date.available 2012-10-23T15:25:30Z
dc.date.issued 2012-04-19
dc.identifier.urihttp://hdl.handle.net/1911/64860
dc.language.iso eng
dc.title The Probability of a Gene Tree Topology within a Phylogenetic Network with Applications to Hybridization Detection
dc.type Journal article
dc.citation.journalTitle PLos Genetics
dc.citation.volumeNumber 8
dc.citation.pageNumber e1002660
dc.citation.issueNumber 4
dc.type.dcmi Text
dc.identifier.citation Yu, Yun, Degnan, James H. and Nakhleh, Luay. (2012). "The Probability of a Gene Tree Topology within a Phylogenetic Network with Applications to Hybridization Detection." PLos Genetics, vol. 8. no. 4, pp. e1002660. http://hdl.handle.net/1911/64860.


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record